# SDR HALA2013021200018

- Difficulty date: February 12, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 102,164 hours, 19,349 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE TIME CREW REPORTS MID GALLEY EMERGENCY LIGHTING FLOOR STRIP LT SIDE CONNECTOR BROKE LOOSE.  RESECURED MID GALLEY EMERGENCY LIGHT FLOOR STRIP WIRES. OPS CK OK IAW AMM 33-51-00.
